# SDR SCNA95138

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE RIGHT WING EMERGENCY EXIT LIGHTS INOPERATIVE IN CABIN.  REPLACED BATTERY PACK FOR RIGHT WING EMERGENCY EXIT LIGHTS.  LIGHTS OPS CHECKED GOOD.
